# SDR SWAA022067

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 51,939 hours, 50,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LOOSE AT ROW NR 3.  SECURED SIGN PER MM.
